BibTeX record journals/sLogica/MarotiM04

download as .bib file

@article{DBLP:journals/sLogica/MarotiM04,
  author    = {Mikl{\'{o}}s Mar{\'{o}}ti and
               Ralph McKenzie},
  title     = {Finite basis problems and results for quasivarieties},
  journal   = {Studia Logica},
  volume    = {78},
  number    = {1-2},
  pages     = {293--320},
  year      = {2004},
  url       = {http://www.springerlink.com/index/10.1007/s11225-005-3320-5},
  timestamp = {Fri, 29 May 2009 07:44:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/sLogica/MarotiM04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics